# SDR SIMA1131

- Difficulty date: April 22, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210172B
- Part serial: 2163557B
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 3049 - SBA - ABORTED TAKEOFF DUE TO LEFT ENGINE NOT PRODUCING TAKEOFF POWER, WITH POWER LEVERS IN GROUND IDLE, TORQUE INCREASED, PRPM INCREASED, ITT INCREASED.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO GATE.  REMOVED AND REPLACED OVERSPEED GOVERNOR ON LEFT ENGINE IAW AMM 61-20-15.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
